# SDR USAA2011020990645

- Difficulty date: February 3, 2011
- Submitted: February 9, 2011
- Operation: Air carrier
- Aircraft: N423US
- Make and model: Boeing 737401
- Aircraft serial: 23990
- Aircraft time: 59,025 hours, 39,930 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Gate
- Part number: 507945264
- Part serial: 201
- Condition: Cracked
- Location: Entry Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q3 - MAJOR REPAIR - FORWARD ENTRY DOOR LOWER GATE CASTING CRACKED.  REPLACED FORWARD ENTRY DOOR IAW JOB CARD 03C10552009.
